Tokyo Journal of Mathematics

A Proof of Benedicks-Carleson-Jacobson Theorem

Masato TSUJII

Full-text: Open access

Article information

Source
Tokyo J. Math., Volume 16, Number 2 (1993), 295-310.

Dates
First available in Project Euclid: 1 April 2010

Permanent link to this document
https://projecteuclid.org/euclid.tjm/1270128485

Digital Object Identifier
doi:10.3836/tjm/1270128485

Mathematical Reviews number (MathSciNet)
MR1247654

Zentralblatt MATH identifier
0801.58027

Citation

TSUJII, Masato. A Proof of Benedicks-Carleson-Jacobson Theorem. Tokyo J. Math. 16 (1993), no. 2, 295--310. doi:10.3836/tjm/1270128485. https://projecteuclid.org/euclid.tjm/1270128485


Export citation